# SDR UIEA2012042500165

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,947 hours, 20,720 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Gasket
- Condition: Damaged
- Location: Flow Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASKET DAMAGED ON FLOW SENSOR MODULE ON APU. REPLACED GASKET ON FLOW SENSER MODULE/ASSY IAW AMM 49-53-08.
